American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 127 found      Go to page: 1 2 3 4 5

[31] Dachun Yang and Yuan Zhou. Localized Hardy spaces $H^{1}$ related to admissible functions on RD-spaces and applications to Schrödinger operators. Trans. Amer. Math. Soc. 363 (2011) 1197-1239. MR 2737263.
Abstract, references, and article information   
View Article: PDF

[32] Andrei K. Lerner. On some questions related to the maximal operator on variable $L^p$ spaces. Trans. Amer. Math. Soc. 362 (2010) 4229-4242. MR 2608404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Antonios D. Melas and Eleftherios Nikolidakis. Dyadic-like maximal operators on integrable functions and Bellman functions related to Kolmogorov's inequality. Trans. Amer. Math. Soc. 362 (2010) 1571-1597. MR 2563741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Xuan Thinh Duong, Loukas Grafakos and Lixin Yan. Multilinear operators with non-smooth kernels and commutators of singular integrals. Trans. Amer. Math. Soc. 362 (2010) 2089-2113. MR 2574888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Paul Hagelstein and Alexander Stokolos. Tauberian conditions for geometric maximal operators. Trans. Amer. Math. Soc. 361 (2009) 3031-3040. MR 2485416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] D. Cruz-Uribe SFO and A. Fiorenza. $L\log L$ results for the maximal operator in variable $L^p$ spaces. Trans. Amer. Math. Soc. 361 (2009) 2631-2647. MR 2471932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Ciprian Demeter, Terence Tao and Christoph Thiele. Maximal multilinear operators. Trans. Amer. Math. Soc. 360 (2008) 4989-5042. MR 2403711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] J. M. Aldaz and J. Pérez Lázaro. Functions of bounded variation, the derivative of the one dimensional maximal function, and applications to inequalities. Trans. Amer. Math. Soc. 359 (2007) 2443-2461. MR 2276629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] H. Aimar, L. Forzani and R. Scotto. On Riesz transforms and maximal functions in the context of Gaussian Harmonic Analysis. Trans. Amer. Math. Soc. 359 (2007) 2137-2154. MR 2276615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Paul Taylor. Bochner-Riesz means with respect to a rough distance function. Trans. Amer. Math. Soc. 359 (2007) 1403-1432. MR 2272131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Pawel Bechler, Ronald DeVore, Anna Kamont, Guergana Petrova and Przemyslaw Wojtaszczyk. Greedy wavelet projections are bounded on BV. Trans. Amer. Math. Soc. 359 (2007) 619-635. MR 2255189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Michael T. Lacey and Xiaochun Li. Maximal theorems for the directional Hilbert transform on the plane. Trans. Amer. Math. Soc. 358 (2006) 4099-4117. MR 2219012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Prabhu Janakiraman. Limiting weak--type behavior for singular integral and maximal operators. Trans. Amer. Math. Soc. 358 (2006) 1937-1952. MR 2197436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Donggao Deng, Yongsheng Han and Dachun Yang. Besov spaces with non-doubling measures. Trans. Amer. Math. Soc. 358 (2006) 2965-3001. MR 2216255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Marcin Bownik and Kwok-Pun Ho. Atomic and molecular decompositions of anisotropic Triebel-Lizorkin spaces. Trans. Amer. Math. Soc. 358 (2006) 1469-1510. MR 2186983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Andrei K. Lerner. Weighted rearrangement inequalities for local sharp maximal functions. Trans. Amer. Math. Soc. 357 (2005) 2445-2465. MR 2140445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] José María Martell, Carlos Pérez and Rodrigo Trujillo-González. Lack of natural weighted estimates for some singular integral operators. Trans. Amer. Math. Soc. 357 (2005) 385-396. MR 2098100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] W. R. Madych. Radon's inversion formulas. Trans. Amer. Math. Soc. 356 (2004) 4475-4491. MR 2067130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] James T. Campbell, Roger L. Jones, Karin Reinhold and Máté Wierdl. Oscillation and variation for singular integrals in higher dimensions. Trans. Amer. Math. Soc. 355 (2003) 2115-2137. MR 1953540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Dashan Fan, Kanghui Guo and Yibiao Pan. Singular integrals with rough kernels along real-analytic submanifolds in ${\mathbf{R}}^3$. Trans. Amer. Math. Soc. 355 (2003) 1145-1165. MR 1938750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Kathryn Hare and Fulvio Ricci. Maximal functions with polynomial densities in lacunary directions. Trans. Amer. Math. Soc. 355 (2003) 1135-1144. MR 1938749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Svetlana Roudenko. Matrix-weighted Besov spaces. Trans. Amer. Math. Soc. 355 (2003) 273-314. MR 1928089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Antonios D. Melas. On the centered Hardy-Littlewood maximal operator. Trans. Amer. Math. Soc. 354 (2002) 3263-3273. MR 1897399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Joan Orobitg and Carlos Pérez. $A_p$ weights for nondoubling measures in $R^n$ and applications. Trans. Amer. Math. Soc. 354 (2002) 2013-2033. MR 1881028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Tadeusz Iwaniec. Nonlinear Cauchy-Riemann operators in $\mathbb{R}^{n}$. Trans. Amer. Math. Soc. 354 (2002) 1961-1995. MR 1881026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Paul MacManus and Carlos Pérez. Trudinger inequalities without derivatives. Trans. Amer. Math. Soc. 354 (2002) 1997-2012. MR 1881027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Loukas Grafakos and Rodolfo H. Torres. Discrete decompositions for bilinear operators and almost diagonal conditions. Trans. Amer. Math. Soc. 354 (2002) 1153-1176. MR 1867376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] G. Kyriazis and P. Petrushev. New bases for Triebel-Lizorkin and Besov spaces. Trans. Amer. Math. Soc. 354 (2002) 749-776. MR 1862566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Donald L. Burkholder. The best constant in the Davis inequality for the expectation of the martingale square function. Trans. Amer. Math. Soc. 354 (2002) 91-105. MR 1859027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Michael Christ and Michael Goldberg. Vector $A_2$ weights and a Hardy-Littlewood maximal function. Trans. Amer. Math. Soc. 353 (2001) 1995-2002. MR 1813604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 127 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia